MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP); BIURET (COLORIMETRIC), TOTAL PROTEIN

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP); BIURET (COLORIMETRIC), TOTAL PROTEIN
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding falsely depressed urinary/cerebrospinal fluid protein (ucfp) results obtained on two (2) patient samples on an atellica ch 930 instrument.Siemens healthcare diagnostics is investigating the event.
 
Event or Problem Description
The customer reported falsely depressed urinary/cerebrospinal fluid protein (ucfp) results were obtained on two (2) patient samples on an atellica ch 930 instrument s/n (b)(6).The erroneous results were reported to the physician and were not questioned.The same samples were reprocessed on the initial atellica ch 930 instrument with an alternate reagent lot.The reprocessed samples obtained higher ucfp results that were considered correct and reported to the physician.There are no known reports of patient intervention or adverse health consequences due to the erroneous depressed urinary/cerebrospinal fluid protein (ucfp) result.
 
Additional Manufacturer Narrative
Additional information (24-jun-2024): the instrument was not serviced by a third party.Section d8 was updated with the information.Siemens healthcare diagnostics continues to investigate the event.Initial mdr was filed on 17-jun-2024.
 
Additional Manufacturer Narrative
Additional information (11-july-2024): siemens healthineers has confirmed the potential for biased quality control (qc) and patient results when using atellica ch urinary/cerebrospinal fluid protein (ucfp) lot 130414 on the atellica® ch and atellica® ci analyzers.Siemens¿ internal investigation confirmed when using lot 130414, qc may recover outside of the allowable control limits for urine chemistry and spinal fluid control levels.Us customers were notified through urgent medical device correction (umdc letter achc24-04.A.Us), titled ¿atellica ch urinary/cerebrospinal fluid protein (ucfp) lot 130414 quality control (qc) out of range and biased patient results¿ and ous customers were identified through (urgent field safety notice (ufsn), achc24-04.A.Ous) of the potential for bias quality control (qc) and patient sample results when using the atellica ch ucfp lot 130414.The umdc and ufsn provided instructions to customers to discontinue use and discard ucfp lot 130414.In section h6, the type of investigation, investigation finding and investigation conclusion codes were updated.Initial mdr 2432235-2024-00135 was filed on 17-jun-2024.Mdr 2432235-2024-00135 supplemental report 1 was filed on 22-jul-2024.

Brand Name
ATELLICA CH URINARY/CEREBROSPINAL FLUID PROTEIN (UCFP)
Common Device Name
BIURET (COLORIMETRIC), TOTAL PROTEIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
eiman sulieman
500 gbc drive
po box 6101
newark, DE 19714-6101
7372808688
MDR Report Key19548469
Report Number2432235-2024-00135
Device Sequence Number4735025
Product Code CEK
UDI-Device Identifier00630414279206
UDI-Public00630414279206
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2024
Device Model NumberN/A
Device Catalogue Number11097543
Device Lot Number130414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by Manufacturer06/24/2024
07/11/2024
Initial Report FDA Received Date06/17/2024
Supplement Report FDA Received Date07/22/2024
08/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2432235-08/02/2024-002-C
Patient Sequence Number1
Patient SexUnknown